Michigan, 2013Flash Flood and Hail in Michigan, June 12 to 13, 2013
June 12 to 13, 2013 · NWS GRR · 8 events in 7 counties and zones
Severe thunderstorms developed during the late evening hours of June 12th mainly south of Interstate 96, resulting in numerous reports of downed trees and power lines, as well as localized flash flooding across portions of Eaton county where several roads were flooded or washed out.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $95,000
- Crop damage
- None recorded
- Events
- 8
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Severe thunderstorms developed during the late evening hours of June 12th mainly south of Interstate 96, resulting in numerous reports of downed trees and power lines, as well as localized flash flooding across portions of Eaton county where several roads were flooded or washed out.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before the first event at Jun 12, 9:00 PM EST, 25 minutes earlier.
Area forecast discussion, Jun 12, 9:00 PM EST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1000 PM EDT WED JUN 12 2013
LATEST UPDATE...
MESOSCALE DISCUSSION
.MESOSCALE DISCUSSION...
ISSUED AT 1000 PM EDT WED JUN 12 2013
EXPANDED THE FLASH FLOOD WATCH NORTH TO ALONG INTERSTATE 96 BASED
ON RADAR TRENDS. SEVERE THUNDERSTORM WARNING IS ALREADY OUT FOR
OTTAWA COUNTY FOR A PERSISTENT STRONG UPDRAFT/HAIL CORE THAT MADE
IT ACROSS THE LAKE WITH ONLY A MINOR LOSS OF INTENSITY.
SEVERE AND FLASH FLOOD THREAT CONTINUES THROUGH 06Z ALONG AND SOUTH
OF I-96. AT THIS POINT IT LOOKS LIKE ISOLATED LARGE HAIL AND HIGH
WINDS INCLUDING POSSIBILITY OF A BRIEF TORNADO. THE HIGH WIND
THREAT COULD EXPAND IF THE LINE CURRENTLY OVER THE CENTER OF LAKE
MICHIGAN BECOMES BETTER ORGANIZED. ALTHOUGH SHORT RANGE FORECAST
GUIDANCE DOES NOT INDICATE THIS HAPPENING...THESE STORMS WILL BE
MOVING THROUGH A FAVORABLE ENVIRONMENT AND COULD EVOLVE INTO A
LONG LIVED BOW ECHO.
&&
.SYNOPSIS...
ISSUED AT 339 PM EDT WED JUN 12 2013
STRONG LOW PRESSURE SYSTEM WILL BRING THUNDERSTORMS... SOME POSSIBLY
SEVERE WITH HEAVY RAINFALL OVERNIGHT CAUSING LOCAL FLOODING. SOME CLEARING
BY THURSDAY AFTERNOON CONTINUING INTO FRIDAY.
&&
.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 339 PM EDT WED JUN 12 2013
LATEST MODEL TRENDS SUGGEST RISK OF SEVERE THUNDERSTORMS EARLY TO
MID EVENING. THERE IS A THREAT OF HEAVY RAINFALL SOUTH OF
INTERSTATE 96.
WE EXPECT A LOW LEVEL JET FOCUSED SOUTH OF I-80 INTO THE EVENING
THAT WILL RESULT IN THE STRONGEST THUNDERSTORMS TRACKING SOUTH
INTO I-94 INTO THE EARLY EVENING. THE STRONG UPPER DYNAMICS WILL
DEVELOP THE DIGGING SHORTWAVE WILL RESULT IN A TROWAL ON THE NORTH
SIDE OF THE SYSTEM OVERNIGHT THAT WILL RESULT IN A BAND OF
PERSISTENT HEAVY RAINFALL. WE EXPECT THUNDERSTORM COMPLEX TO
DEVELOP WEST OF CHICAGO BY 6 PM THEN TRACK EAST SOUTHEAST ALONG
THE MICHIGAN INDIANA BORDER DURING THE EARLY EVENING. RAINFALL
AMOUNTS OF 2 TO 3 INCHES ARE SUGGESTED BY THE HRRR... RAP AND SPC
WRF. THIS RAINFALL IS INDEPENDENT OF THE THUNDERSTORM COMPLEX THIS
EVENING.
THIS SYSTEM SHOULD EXIT THE AREA BY THE MID MORNING HOURS
THURSDAY. A TRAILING SHORTWAVE AND SECONDARY COLD FRONT DIVING
SOUTH ON THE NORTHERN STREAM JET WILL INTERACT WITH THE LAKE
MICHIGAN AND LAKE HURON LAKE BREEZE THURSDAY AFTERNOON TO CREATE
INSTABILITY SHOWERS.
RIDGING WILL MOVE INTO THE AREA THURSDAY NIGHT INTO FRIDAY
BRINGING CLEARING SKIES AND COOLER TEMPERATURES.
.LONG TERM...(SATURDAY THROUGH WEDNESDAY)
ISSUED AT 339 PM EDT WED JUN 12 2013
A COUPLE OF LOW PRESSURE SYSTEMS WILL BRING POTENTIAL FOR SCATTERED
SHOWERS AND THUNDERSTORMS FROM LATE SATURDAY THROUGH SUNDAY AND
MONDAY. BEYOND THAT A CONSENSUS OF LATEST MEDIUM RANGE GUIDANCE
INCLUDING THE 12Z GFS AND 00Z ECMWF SUGGESTS HIGH PRESSURE SHOULD
BUILD IN AND BRING FAIR WX FOR THE MIDDLE PORTION OF NEXT WEEK.
TEMPS SHOULD AVERAGE RATHER CLOSE TO NORMAL THROUGH THE LONG RANGE
FORECAST PERIOD.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY)
ISSUED AT 700 PM EDT WED JUN 12 2013
PRIMARY AVIATION CONCERN CONTINUES TO BE ON SEVERE THUNDERSTORMS
THAT WILL LIKELY IMPACT KAZO... KBTL AND KJXN DURING THE MID TO LATE
EVENING HOURS. A FAST MOVING COMPLEX OF SEVERE STORMS IS LIKELY TO
IMPACT THESE TERMINALS FROM 02Z THROUGH 06Z WITH POTENTIAL FOR VERY
SIGNIFICANT WIND GUSTS IN ADDITION TO FREQUENT LIGHTNING... HEAVY
RAIN AND HAIL.
AT THIS TIME WE ARE FORECASTING WIND GUSTS TO POTENTIALLY REACH 45
KTS IN THE STORMS BUT POTENTIALLY WIND GUSTS COULD BE EVEN HIGHER IF
AN ORGANIZED BOW ECHO MOVES ACROSS THE I-94 CORRIDOR LATE THIS
EVENING.
SHOWERS AND THUNDERSTORMS WILL ALSO LIKELY IMPACT THE TERMINALS
FURTHER NORTH (KMKG... KGRR AND KLAN) FROM MID TO LATE EVENING BUT
THOSE STORMS ARE NOT LIKELY TO BE SEVERE.
NORTHERLY WINDS WILL DEVELOP LATE TONIGHT IN THE WAKE OF THE STORMS
WITH MVFR CEILINGS AND POSSIBLY VSBY/S (FOG) DEVELOPING. CONDITIONS
WILL IMPROVE TO VFR BY MID TO LATE MORNING THURSDAY WITH NNW WINDS
GUSTING UP TO AROUND 20 KTS AND JUST SOME SCT HIGH CLOUD COVER.
&&
.MARINE...
ISSUED AT 339 PM EDT WED JUN 12 2013
WE ISSUED A SMALL CRAFT ADVISORY TONIGHT THROUGH THURSDAY NIGHT
DUE TO 20 TO 25 KNOT NORTH WINDS BEHIND THE SYSTEM WITH STRONG
COLD AIR ADVECTION.
WE ADDED FOG TO THE NEARSHORE WATERS BASED ON WEB CAMS AND
DEW POINTS IN THE UPPER 60S WHICH IS HIGHER THAN THE MID 50S LAKE
TEMPERATURES. ONCE WIND SHIFTS MID EVENING TO THE NORTH AND
BRINGS DRIER AIR IN THE FOG DISPERSE.
&&
.HYDROLOGY...
ISSUED AT 728 PM EDT WED JUN 12 2013
AN INCH OR TWO OF RAIN IS EXPECTED ACROSS MUCH OF THE KALAMAZOO
AND SAINT JOSEPH RIVER BASINS TONIGHT WITH MOST OF IT FALLING BY
06Z. THIS WILL CAUSE SOME QUICK RISES ON STREAMS WITH THE MAIN RIVER
BRANCHES SEEING RISES IN THE NEXT COUPLE DAYS. LOWERED QPF AFTER
06Z TONIGHT PER SHORT RANGE MODEL TRENDS AND COORDINATION WITH
RFC.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...FLASH FLOOD WATCH UNTIL 8 AM EDT THURSDAY FOR MIZ056>059-064>067-
071>074.
BEACH HAZARDS STATEMENT THROUGH FRIDAY MORNING FOR MIZ043-050-
056-064-071.
LM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT FRIDAY FOR LMZ844>849.
&&
MESOSCALE...OSTUNO
SYNOPSIS...WDM
SHORT TERM...WDM
LONG TERM...LAURENS
AVIATION...LAURENS
HYDROLOGY...OSTUNO
MARINE...WDMHazardous weather outlook, Jun 12, 1:45 PM EST, 7 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
245 PM EDT WED JUN 12 2013
MIZ037>040-043>046-050>052-056>059-064>067-071>074-131015-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
245 PM EDT WED JUN 12 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.
.DAY ONE...LATE THIS AFTERNOON AND TONIGHT
STRONG TO SEVERE STORMS ARE LIKELY TO DEVELOP DURING THE MID TO LATE
EVENING HOURS MAINLY SOUTH OF INTERSTATE 96. THE STORMS TONIGHT WILL
BE CAPAPBLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 70 MPH... LARGE
HAIL TO AROUND ONE INCH... VERY HEAVY RAIN AND POSSIBLY A FEW
TORNADOES. HEAVY RAINS MAY LEAD TO FLASH FLOODING SOUTH OF
INTERSTATE 96 LATE THIS EVENING AND OVERNIGHT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THUNDERSTORMS ARE POSSIBLE LATE SATURDAY THROUGH MONDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY TONIGHT.
LMZ844>849-131015-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
245 PM EDT WED JUN 12 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.
.DAY ONE...LATE THIS AFTERNOON AND TONIGHT
THUNDERSTORMS MAY SWEEP ACROSS SOUTHERN PORTIONS OF LAKE MICHIGAN
DURING THE MID TO LATE EVENING HOURS TONIGHT. STRONG DAMAGING WIND
GUSTS TO IN EXCESS OF 70 MPH ARE POSSIBLE. HAIL AND TORNADOES ARE
ALSO POSSIBLE ALONG WITH CLOUD TO WATER LIGHTNING STRIKES. THE TIME
FRAME OF POTENTIAL STORMS OVER THE LAKE IS 7 PM THROUGH 1 AM.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
STORMS ARE POSSIBLE SATURDAY THROUGH MONDAY.
NORTH WINDS WILL INCREASE LATE TONIGHT INTO THURSDAY LIKELY BUILDING
WAVES TO HEIGHTS THAT WILL BE A HAZARD TO SMALLER CRAFT FROM LATE
TONIGHT INTO THURSDAY NIGHT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY TONIGHT.
DUKE/LAURENS
In the hours before
Special weather statement, Jun 12, 7:03 PM EST, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
803 PM EDT WED JUN 12 2013
MIZ037>040-043>046-050>052-056>059-064>067-071>074-122100-
ALLEGAN-BARRY-CALHOUN-CLARE-CLINTON-EATON-GRATIOT-INGHAM-IONIA-
ISABELLA-JACKSON-KALAMAZOO-KENT-LAKE-MASON-MECOSTA-MONTCALM-MUSKEGON-
NEWAYGO-OCEANA-OSCEOLA-OTTAWA-VAN BUREN-
803 PM EDT WED JUN 12 2013
...SIGNIFICANT WEATHER ADVISORY...
NUMEROUS THUNDERSTORMS ARE NOW MOVING ACROSS LAKE MICHIGAN AND ARE
BEGINNING TO MOVE ONSHORE AROUND LUDINGTON. THESE STORMS ARE CAPABLE
OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING...WINDS GUSTS IN
EXCESS OF 45 MPH AND TORRENTIAL DOWNPOURS.
THE STRONGEST THUNDERSTORMS WILL REACH COASTAL AREAS BY 11 PM
EDT...U.S. 131 INCLUDING GRAND RAPIDS AND KALAMAZOO AROUND
MIDNIGHT AND U.S. 127 INCLUDING LANSING AND JACKSON BY AROUND 2 AM
EDT.
THE HIGHEST POTENTIAL FOR SEVERE WEATHER THIS EVENING INCLUDING WIND
GUSTS IN EXCESS OF 65 MPH AND LARGE HAIL CONTINUES TO BE ALONG AND
SOUTH OF THE I-94 COORIDOR INCLUDING SOUTH HAVEN...KALAMAZOO...
BATTLE CREEK...AND JACKSON. A SEVERE THUNDERSTORM WATCH REMAINS IN
EFFECT UNTIL 2 AM EDT FOR THESE AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
CONTINUE TO STAY ABREAST OF WEATHER CONDITIONS INTO THIS EVENING.
SEVERE STORMS COULD RAPIDLY MOVE INTO OUR AREA. DEVELOPING A PLAN
OF ACTION NOW IS ADVISABLE FOR ALL TO STAY SAFE FROM THESE POTENTIAL
HAZARDOUS STORMS.
&&
LAT...LON 4382 8644 4406 8653 4418 8640 4416 8460
4347 8460 4347 8436 4278 8436 4277 8415
4207 8414 4207 8623 4224 8623 4225 8637
4259 8623 4299 8623 4362 8655
TIME...MOT...LOC 2005Z 269DEG 30KT 4412 8648 4193 8636
DKCSpecial weather statement, Jun 12, 7:04 PM EST, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
804 PM EDT WED JUN 12 2013
MIZ037>040-043>046-050>052-056>059-064>067-071>074-122100-
ALLEGAN-BARRY-CALHOUN-CLARE-CLINTON-EATON-GRATIOT-INGHAM-IONIA-
ISABELLA-JACKSON-KALAMAZOO-KENT-LAKE-MASON-MECOSTA-MONTCALM-MUSKEGON-
NEWAYGO-OCEANA-OSCEOLA-OTTAWA-VAN BUREN-
804 PM EDT WED JUN 12 2013
...SIGNIFICANT WEATHER ADVISORY...
NUMEROUS THUNDERSTORMS ARE NOW MOVING ACROSS LAKE MICHIGAN AND ARE
BEGINNING TO MOVE ONSHORE AROUND LUDINGTON. THESE STORMS ARE CAPABLE
OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING...WINDS GUSTS IN
EXCESS OF 45 MPH AND TORRENTIAL DOWNPOURS.
THE STRONGEST THUNDERSTORMS WILL REACH COASTAL AREAS BY 11 PM
EDT...U.S. 131 INCLUDING GRAND RAPIDS AND KALAMAZOO AROUND
MIDNIGHT AND U.S. 127 INCLUDING LANSING AND JACKSON BY AROUND 2 AM
EDT.
THE HIGHEST POTENTIAL FOR SEVERE WEATHER THIS EVENING INCLUDING WIND
GUSTS IN EXCESS OF 65 MPH AND LARGE HAIL CONTINUES TO BE ALONG AND
SOUTH OF THE I-94 COORIDOR INCLUDING SOUTH HAVEN...KALAMAZOO...
BATTLE CREEK...AND JACKSON. A SEVERE THUNDERSTORM WATCH REMAINS IN
EFFECT UNTIL 2 AM EDT FOR THESE AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
CONTINUE TO STAY ABREAST OF WEATHER CONDITIONS INTO THIS EVENING.
SEVERE STORMS COULD RAPIDLY MOVE INTO OUR AREA. DEVELOPING A PLAN
OF ACTION NOW IS ADVISABLE FOR ALL TO STAY SAFE FROM THESE POTENTIAL
HAZARDOUS STORMS.
&&
LAT...LON 4382 8644 4406 8653 4418 8640 4416 8460
4347 8460 4347 8436 4278 8436 4277 8415
4207 8414 4207 8623 4224 8623 4225 8637
4259 8623 4299 8623 4362 8655
TIME...MOT...LOC 2005Z 269DEG 30KT 4412 8648 4193 8636
DKCSpecial weather statement, Jun 12, 7:06 PM EST, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
806 PM EDT WED JUN 12 2013
MIZ037>040-043>046-050>052-056>059-064>067-071>074-130200-
ALLEGAN-BARRY-CALHOUN-CLARE-CLINTON-EATON-GRATIOT-INGHAM-IONIA-
ISABELLA-JACKSON-KALAMAZOO-KENT-LAKE-MASON-MECOSTA-MONTCALM-MUSKEGON-
NEWAYGO-OCEANA-OSCEOLA-OTTAWA-VAN BUREN-
806 PM EDT WED JUN 12 2013
...SIGNIFICANT WEATHER ADVISORY...
NUMEROUS THUNDERSTORMS ARE NOW MOVING ACROSS LAKE MICHIGAN AND ARE
BEGINNING TO MOVE ONSHORE AROUND LUDINGTON. THESE STORMS ARE CAPABLE
OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING...WINDS GUSTS IN
EXCESS OF 45 MPH AND TORRENTIAL DOWNPOURS.
THE STRONGEST THUNDERSTORMS WILL REACH COASTAL AREAS BY 11 PM
EDT...U.S. 131 INCLUDING GRAND RAPIDS AND KALAMAZOO AROUND
MIDNIGHT AND U.S. 127 INCLUDING LANSING AND JACKSON BY AROUND 2 AM
EDT.
THE HIGHEST POTENTIAL FOR SEVERE WEATHER THIS EVENING INCLUDING WIND
GUSTS IN EXCESS OF 65 MPH AND LARGE HAIL CONTINUES TO BE ALONG AND
SOUTH OF THE I-94 COORIDOR INCLUDING SOUTH HAVEN...KALAMAZOO...
BATTLE CREEK...AND JACKSON. A SEVERE THUNDERSTORM WATCH REMAINS IN
EFFECT UNTIL 2 AM EDT FOR THESE AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
CONTINUE TO STAY ABREAST OF WEATHER CONDITIONS INTO THIS EVENING.
SEVERE STORMS COULD RAPIDLY MOVE INTO OUR AREA. DEVELOPING A PLAN
OF ACTION NOW IS ADVISABLE FOR ALL TO STAY SAFE FROM THESE POTENTIAL
HAZARDOUS STORMS.
&&
LAT...LON 4382 8644 4406 8653 4418 8640 4416 8460
4347 8460 4347 8436 4278 8436 4277 8415
4207 8414 4207 8623 4224 8623 4225 8637
4259 8623 4299 8623 4362 8655
TIME...MOT...LOC 2005Z 269DEG 30KT 4412 8648 4193 8636
DKCEvent by event
6 thunderstorm wind, 1 hail, 1 flash flood. Local standard time, as filed.
Thunderstorm Wind, Ottawa
- When
- June 12, 9:25 PM EST
- Where
- Ottawa County, 1.71 mi SE of Evergreen Park
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 43.050, -86.130
Law enforcement in Agnew reported downed trees and wires.
Thunderstorm Wind, Allegan
- When
- June 12, 9:35 PM EST
- Where
- Allegan County, 0.86 mi SW of Spring Grove
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 42.490, -86.180
A trained spotter near Spring Grove reported that several two foot diameter trees were snapped off.
Hail, Ingham
- When
- June 12, 9:45 PM EST to 9:48 PM EST
- Where
- Ingham County, 0.86 mi SE of Holt
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 42.640, -84.520
A trained spotter measured one inch diameter hail near Holt.
Thunderstorm Wind, Van Buren
- When
- June 12, 9:55 PM EST
- Where
- Van Buren County, 0.51 mi W of Armstrong Corners
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 42.300, -85.880
A trained spotter reported that several trees were blown down near the intersection of M-40 and M-43.
Thunderstorm Wind, Kalamazoo
- When
- June 12, 10:00 PM EST
- Where
- Kalamazoo County, 0.86 mi NW of Alamo
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 42.380, -85.710
A garage that was under construction was blown down in Alamo.
Thunderstorm Wind, Kalamazoo
- When
- June 12, 10:15 PM EST to 10:25 PM EST
- Where
- Kalamazoo County, 1.72 mi SW of Westwood
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 42.300, -85.600
Estimated wind gusts of 60 mph snapped several power poles and blew down a tree onto an elementary school near the intersection of Woodward and North Avenues.
Thunderstorm Wind, Barry
- When
- June 12, 10:25 PM EST
- Where
- Barry County, 1.02 mi W of Delton
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 42.500, -85.420
Two large trees were blown down along Delton road.
Flash Flood, Eaton
- When
- June 13, 1:00 AM EST to 7:00 AM EST
- Where
- Eaton County, 0.86 mi NE of Oneida Center to 0.51 mi E of Bretton Woods
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- Broadcast Media
- Coordinates
- 42.730, -84.760
I-69 was flooded near Potterville and several roads in the Potterville and Dimondale areas were flooded or washed out with a few cars stalled and flipped over by flood waters. There were no injuries or fatalities.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Iowa, June 12 to 13, 2013$2.0 million · EF3 · 53 events
- Tornado and Hail in Ohio, June 12 to 13, 20131 injured · $2.8 million · EF0 · 85 events
- Excessive Heat in Arizona, June 12, 20131 death · 2 events
- Tornadoes and Flash Flood in Illinois, June 12, 2013$352,000 · EF1 · 61 events
- Flash Flooding and Hail in West Virginia, June 12 to 13, 2013$3.5 million · 70 kt wind · 26 events
- Tornadoes and Damaging Winds in Ohio, June 12 to 13, 2013$841,000 · EF0 · 29 events
- Tornadoes and Damaging Wind in Illinois, June 12, 20131 injured · EF2 · 3 events
- Flash Flooding and Hail in Minnesota, June 12, 2013$275,000 · 2.75 in hail · 28 events
- Hail and Damaging Winds in Wisconsin, June 12, 2013$235,000 · 1 in hail · 11 events
- Flash Flood in Ohio, June 12 to 13, 2013$200,000 · 1 event
- Flash Flooding and Flood in Iowa, June 12 to 13, 2013$90,000 · 1 in hail · 9 events
- Flooding and Hail in Ohio, June 12 to 13, 2013$33,000 · 2.5 in hail · 30 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 461924, 462451, 462452, 462453, 462455, 462456, 462457, 462460.